This is a major interaction and should be monitored closely by your Dr., meaning it is dangerous:
Interactions between your selected drugs
cyclobenzaprine ↔ tramadol
Applies to: cyclobenzaprine, Ultram (tramadol)
MONITOR CLOSELY: The risk of seizures may be increased during coadministration of tramadol with any substance that can reduce the seizure threshold, such as selective serotonin reuptake inhibitors (SSRI antidepressants or anorectics), monoamine oxidase inhibitors, neuroleptic agents, central nervous system stimulants, opioids, tricyclic antidepressants, other tricyclic compounds (e.g., cyclobenzaprine, phenothiazines), carbapenems, cholinergic agents, fluoroquinolones, interferons, chloroquine, mefloquine, lindane, and theophylline. These agents are often individually epileptogenic and may have additive effects when combined. Many of these agents also exhibit CNS- and/or respiratory-depressant effects, which may be enhanced during their concomitant use with tramadol.
MANAGEMENT: Caution is advised if tramadol is administered with any substance that can reduce the seizure threshold, particularly in the elderly and in patients with epilepsy, a history of seizures, or other risk factors for seizures (e.g., head trauma, brain tumor, metabolic disorders, alcohol and drug withdrawal, CNS infections).
Other drugs that your selected drugs interact with
cyclobenzaprine interacts with more than 300 other drugs.
Ultram (tramadol) interacts with more than 300 other drugs.
Interactions between your selected drugs and food
No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.
All the best and take care,
- Ultram Information for Consumers
- Ultram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ultram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2010 • 1 answer
Posted 18 Jul 2010 • 1 answer
Posted 22 Jun 2012 • 5 answers
Posted 27 Apr 2013 • 3 answers
Posted 23 Apr 2014 • 6 answers